# SDR 2006FA0000991

- Difficulty date: September 14, 2006
- Submitted: October 11, 2006
- Operation: General aviation
- Aircraft: N2241Q
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737029
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 4111810
- Part serial: F044207
- Condition: Inoperative
- Location: Engine
- Part time: 109 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR CEASED OPERATION WITH ONLY 109 HOURS ON IT IN LIKE NEW CONDITION.  (K)
